MAUDE Adverse Event Report: HALYARD HEALTH 24-HOUR ORAL CARE KIT WITH BALLARD* TECHNOLOGY, Q2 WITH CHG; VAP ORAL CARE PRODUCTS

HALYARD HEALTH 24-HOUR ORAL CARE KIT WITH BALLARD* TECHNOLOGY, Q2 WITH CHG; VAP ORAL CARE PRODUCTS
Model Number 97012
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 29-nov2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
Halyard received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the second of three reports.Refer to 8030647-2017-00150 for the first patient.Refer to 8030647-2017-00152 for the third patient.It was reported that the swab tip on the suction handle came off in the patient's mouth.This event happened three times in two days.The swab tip was able to be retrieved from the patient's mouths without injury to the patients.No further information was received.

Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7072407
Report Number8030647-2017-00151
Device Sequence Number944459
Product Code JOL
UDI-Device Identifier30680651139048
UDI-Public30680651139048
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97012
Device Catalogue Number101390402
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date11/30/2017
Patient Sequence Number1